Next Article in Journal
Message Authentication over Noisy Channels
Previous Article in Journal
Black-Box Optimization Using Geodesics in Statistical Manifolds
Previous Article in Special Issue
Chaos Control and Synchronization of a Hyperchaotic Zhou System by Integral Sliding Mode control
Article

Robust H Finite-Time Control for Discrete Markovian Jump Systems with Disturbances of Probabilistic Distributions

by 1,2, 1,2,* and 2
1
State Key Laboratory of Industrial Control Technology, Zhejiang University, No. 38 Zheda Road, Hangzhou 310027, China
2
College of Electrical Engineering, Zhejiang University, No. 38 Zheda Road, Hangzhou 310027, China
*
Author to whom correspondence should be addressed.
Entropy 2015, 17(1), 346-367; https://doi.org/10.3390/e17010346
Received: 15 October 2014 / Accepted: 5 January 2015 / Published: 14 January 2015
(This article belongs to the Special Issue Complex Systems and Nonlinear Dynamics)
This paper is concerned with the robust H finite-time control for discrete delayed nonlinear systems with Markovian jumps and external disturbances. It is usually assumed that the disturbance affects the system states and outputs with the same influence degree of 100%, which is not evident enough to reflect the situation where the disturbance affects these two parts by different influence degrees. To tackle this problem, a probabilistic distribution denoted by binomial sequences is introduced to describe the external disturbance. Throughout the paper, the definitions of the finite-time boundedness (FTB) and the H FTB are firstly given respectively. To extend the results further, a model which combines a linear dynamic system and a static nonlinear operator is referred to describe the system under discussion. Then by virtue of state feedback control method, some new sufficient criteria are derived which guarantee the FTB and H FTB performances for the considered system. Finally, an example is provided to demonstrate the effectiveness of the developed control laws. View Full-Text
Keywords: discrete nonlinear systems; finite-time control; H control; Markovian jumps; time delays; disturbances of probabilistic distributions discrete nonlinear systems; finite-time control; H control; Markovian jumps; time delays; disturbances of probabilistic distributions
Show Figures

MDPI and ACS Style

Chen, H.; Liu, M.; Zhang, S. Robust H Finite-Time Control for Discrete Markovian Jump Systems with Disturbances of Probabilistic Distributions. Entropy 2015, 17, 346-367. https://doi.org/10.3390/e17010346

AMA Style

Chen H, Liu M, Zhang S. Robust H Finite-Time Control for Discrete Markovian Jump Systems with Disturbances of Probabilistic Distributions. Entropy. 2015; 17(1):346-367. https://doi.org/10.3390/e17010346

Chicago/Turabian Style

Chen, Haiyang, Meiqin Liu, and Senlin Zhang. 2015. "Robust H Finite-Time Control for Discrete Markovian Jump Systems with Disturbances of Probabilistic Distributions" Entropy 17, no. 1: 346-367. https://doi.org/10.3390/e17010346

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop